Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2013 | 42 | nr 3 | 557--592
Tytuł artykułu

Stability Analysis of Variational Inequalities for Bang-Singular-Bang Controls

Treść / Zawartość
Warianty tytułu
Języki publikacji
The paper is related to parameter dependent optimal control problems for control-affine systems. The case of scalar reference control with bang-singular-bang structure is considered. The analysis starts from a variational inequality (VI) formulation of Pontryagin's Maximum Principle. In a first step, under appropriate higher-order sufficient optimality conditions, the existence of solutions for the linearized problem (LVI) is proven. In a second step, for a certain class of right-hand side perturbation, it is show that the controls from LVI have bang-singular-bang structure and, in L1 topology, depend Lipschitz continuously on the data. Applying finally a common fixed-point approach to VI, the results are brought together to obtain existence and structural stability results for extremals of the original control problem under parameter perturbation. (original abstract)
Opis fizyczny
  • Brandenburgische Technische Universit¨at Cottbus
  • Agrachev, A.A. and Sachkov, Yu.L. (2004) Control Theory from the Geometric Viewpoint. Encyclopaedia of Mathematical Sciences 87. Control Theory and Optimization, II. Springer, Berlin.
  • Aronna, S.M., Bonnans, J.F., Dmitruk, A.V. and Lotito, P.A. (2012a) Quadratic order conditions for bang-singular extremals. Numer. Algebra, Contr. and Optim. 2 (3), 511-546.
  • Aronna, S.M., Bonnans, J.F. and Martinon, P. (2012b) A shooting algorithm for optimal control problems with singular arcs. J. Optim. Theory Appl., doi 10/10077s109577-012-0254-8 (electronically), 41 pp.
  • Dmitruk, A.V. (1977) Quadratic conditions for a weak minimum for singular regimes in optimal control problems. Soviet Math. Doklady 18(2).
  • Dmitruk, A.V. (2008) Jacobi type conditions for singular extremals. Control & Cybernetics, 37 (2), 285-306.
  • Dontchev, A.L. (1995) Characterization of Lipschitz stability in optimization, In: R. Luccheti and J. Revalski, eds., Recent Developments in Wellposed Variational Problems, Kluwer, Dordrecht, 95-116.
  • Dontchev, A.L. and Lewis, A. (2005) Perturbations and metric regularity. Set-Valued Anal. 13, 417-438.
  • Dontchev, A.L. and Malanowski, K. (2000) A characterization of Lipschitzian stability in optimal control. In: A. Ioffe, S. Reich and I. Shafri, eds. Calculus of variations and optimal control, Haifa 1998. Chapman & Hall/CRC, Boca Raton, FL., 62-76.
  • Dontchev, A.L., Quincampoix, M. and Zlateva, N. (2006) Aubin criterion for metric regularity. J. Convex Anal. 13, 281-297.
  • Dontchev, A.L. and Rockafellar, R.T. (1996) Characterization of strong regularity for variational inequalities over polyhedral sets. SIAM J. Optimization 6, 1087-1105.
  • Dontchev, A.L. and Veliov, V.M. (2009) Metric regularity under approximations. Control and Cybernetics 38, 1283-1303.
  • Felgenhauer, U. (2001) Structural properties and approximation of optima controls. Nonlinear Analysis 47(3), 1869-1880.
  • Felgenhauer, U. (2003) On stability of bang-bang type controls. SIAM J. Control Optim. 41(6), 1843-1867.
  • Felgenhauer, U. (2010) Directional sensitivity differentials for parametric bang-bang control problems. In: I. Lirkov et al., eds., Large-Scale Scientific Computing, Lecture Notes Comp. Sci. 5910, Springer, Berlin, 264-271.
  • Felgenhauer, U. (2012) Structural stability investigation of bang-singularbang optimal controls. J. Optim. Theory Appl. 152(3), 605-631.
  • Felgenhauer, U. (2013) Note on local quadratic growth estimates in bangbang optimal control problems. Optimization, doi 10.1080/02331934.2013. 773000 (electronically), 17 pp.
  • Felgenhauer, U., Poggiolini, L. and Stefani, G. (2009) Optimality and stability result for bang-bang optimal controls with simple and double switch behavior. Control & Cybernetics 38(4B), 1305-1325.
  • Fiacco, A.V. (1983) Introduction to Sensitivity and Stability Analysis in Nonlinear Programming. Academic Press, New York.
  • Fiacco, A.V. and McCormick, G.P. (1968) Nonlinear Programming: Sequential Unconstrained Minimization Techniques. John Wiley & Sons, New York.
  • Goh, B.S. (1966a) The second variation for the singular Bolza problem. SIAM J. Control 4 (2), 309-325.
  • Goh, B.S. (1966b) Necessary conditions for singular extremals involving multiple control variables. SIAM J. Control 4 (4), 716-731.
  • Kinderlehrer, D. and Stampacchia, G. (1980) An Introduction to Variational Inequalities and their Applications. Academic Press, New York.
  • Knobloch, H.W. (1981) Higher Order Necessary Conditions in Optimal Control Theory. Lecture Notes Contr. Inf. Sci. 34, Springer, Berlin.
  • Krener, A.J. (1977) The high order maximum principle and its application to singular extremals. SIAM J. Control Optim. 15(2), 256-292.
  • Ledzewicz, U. and Schättler, H. (2007) Antiangiogenic therapy in cancer treatment as an optimal control problem. SIAM J. Control Optim. 46(3), 1052-1079.
  • Malanowski, K. (1995) Stability and sensitivity analysis of solutions to nonlinear optimal control problems. Appl. Math. Optim. 32, 111-141.
  • Malanowski, K. (2001) Stability and Sensitivity Analysis for Optimal Control Problems with Control-State Constraints. Dissertationes Mathematicae, Polska Akademia Nauk, Instytut Matematyczny, Warszawa.
  • Maurer, H. (1976) Numerical solution of singular control problems using multiple shooting techniques. J. Optim. Theory Appl. 18(2), 235-257.
  • Oberle, H.J. (1979) Numerical computation of singular control problems with application to optimal heating and cooling by solar energy. Appl. Math. Optim. 5, 297-314.
  • Poggiolini L. and Stefani G. (2005) Minimum time optimality for a bangsingular arc: second-order sufficient conditions. In: Decision and Control, 2005, and 2005 European Control Conference, CDC-ECC'05, 44th IEEE Conference on, Sevilla (Spain). IEEE, 1433-1438.
  • Poggiolini L. and Stefani G. (2008) Sufficient optimality conditions for a bang-singular extremal in the minimum time problem. Control & Cybernetics 37 (2), 469-490.
  • Poggiolini L. and Stefani G. (2011) Bang-singular-bang extremals: Sufficient optimality conditions. J. Dyn. Contr. Systems 17(4), 469-514.
  • Robinson, S.M. (1980) Strongly regular generalized equations. Math. Oper. Res. 5, 43-62
  • Rudin, W. (1987) Real and Complex Analysis. McGraw-Hill, New York.
  • Stefani, G. (2008) Strong optimality of singular trajectories. In: F. Ancona et al., eds., Geometric Control and Nonsmooth Analysis, Series Adv. Math. Appl. Sci., 76, World Sci. Publ., Hackensack, New Jersey, 300-327.
  • Vossen, G. (2005) Numerische Lösungsmethoden, hinreichende Optimalit¨atsbedingungen und Sensitivitätsanalyse für optimale bang-bang und singuläre Steuerungen. PhD Thesis, Faculty of Mathematics and Science, University Münster (Germany).
  • Vossen, G. (2010) Switching time optimization for bang-bang and singular controls. J. Optim. Theory Appl. 144, 409-429.
  • Zelikin, V.F. and Borisov, V.F. (1994) Theory of Chattering Control. Birkhäuser, Boston.
Typ dokumentu
Identyfikator YADDA

Zgłoszenie zostało wysłane

Zgłoszenie zostało wysłane

Musisz być zalogowany aby pisać komentarze.
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.